# SDR ASAA2013021694141

- Difficulty date: February 16, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 034053000929
- Condition: Dented
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA AFT PARTITION IS DENTED ON DOOR BELOW LATCH MAIN CARGO AREA AFT PARTITION DENT ON EDGE OF DOOR BELOW LATCH IS ACCEPTABLE TO LEAVE AS IS NO FURTHER ACTION REQUIRED IAW EA 15023, AND ASA EA 400 53EA 09926, REV IR.
